# SDR FDEA202010172545

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 8,499 hours, 3,759 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313T2380836
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC DRAIN TUBE BRACKET IS CRACKED ON NR 1 OUTBOARD PYLON.  REMOVED AND REPLACED DRAIN TUBE BRACKET, PER B767 SRM 51-40-02 AND BOEING DWG   313T2380 REV E.
